Sh:1058

Bib entry
@article{Sh:1058,
 author = {Raghavan, Dilip and Shelah, Saharon},
 title = {{On embedding certain partial orders into the P-points under Rudin-Keisler and Tukey reducibility}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {369},
 number = {6},
 year = {2017},
 pages = {4433--4455},
 issn = {0002-9947},
 doi = {10.1090/tran/6943},
 mrclass = {03E50 (03E05 03E35 06E05 54D80)},
 mrnumber = {3624416},
 mrreviewer = {Jonathan Livingstone Verner},
 doi = {10.1090/tran/6943},
 note = {\href{https://arxiv.org/abs/1411.0084}{arXiv: 1411.0084}},
 arxiv_number = {1411.0084}
}